# SDR FDEA201405080961

- Difficulty date: May 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMPENNAGE RT HAND SIDE, APU INLET AREA AFTER INLET REMOVAL,  FOUND CORROSION ON THE UPPER SIDE OF THE CUT OUT AT BS 1790 - 1823 STRINGER 3R.  SUPPORT ANGLE REPLACED IAW SRM & DWG 148N3105 SHT.1 REV. C. REPAIR IS MAJOR.
